# SDR ASAA0976011

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A21567
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL CTR SUPPORT RIB OB ATTACH ANGLE TO DEFLECTION RIB IS CRACKED. REMOVED AND REPLACED
